Nonlinear boundary value problem for a system of nonlinear ordinary differential equations

Zdeněk Kosek

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 2, page 130-144
  • ISSN: 0528-2195

How to cite

top

Kosek, Zdeněk. "Nonlinear boundary value problem for a system of nonlinear ordinary differential equations." Časopis pro pěstování matematiky 110.2 (1985): 130-144. <http://eudml.org/doc/19425>.

@article{Kosek1985,
author = {Kosek, Zdeněk},
journal = {Časopis pro pěstování matematiky},
keywords = {Sobolev space; weak solution},
language = {eng},
number = {2},
pages = {130-144},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Nonlinear boundary value problem for a system of nonlinear ordinary differential equations},
url = {http://eudml.org/doc/19425},
volume = {110},
year = {1985},
}

TY - JOUR
AU - Kosek, Zdeněk
TI - Nonlinear boundary value problem for a system of nonlinear ordinary differential equations
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 2
SP - 130
EP - 144
LA - eng
KW - Sobolev space; weak solution
UR - http://eudml.org/doc/19425
ER -

References

top
  1. J. Nečas, Les methodes directes en theorie des équations elliptiques, Academia, Prague 1967. (1967) MR0227584
  2. H. Gajewski K. Groger K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen, Berlin, Akademie-Verlag 1974. (1974) Zbl0289.47029MR0636412
  3. R. Sikorski, Differential and Integral Calculus, Functions of Several Variables, Academia Praha 1973. (Czech). (1973) MR0352354
  4. A. Kufner O. John S. Fučík, Function Spaces, Academia Praha, Nordhoof 1977, (1977) Zbl0364.46022MR0482102
  5. M. M. Vajnberg, Variational Method and the Method of Monotone Operators in the Theory of Nonlinear Equations, Moskva, Nauka 1972 .(Russian) (1972) MR0467427
  6. M. M. Vajnberg, Variational Methods for the Study of Nonlinear Operators, Moskva, Gostechizdat 1956. (Russian) (1956) 
  7. S. Fučík A. Kufner, Nonlinear Differential Equations, Amsterdam, Elsevier 1980. (1980) Zbl0426.35001MR0558764

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.